# SDR HEEA060913

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8591X
- Make and model: Bell 206L-3
- Aircraft serial: 51495
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Altimeter
- Condition: Leaking
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ALTIMETER HAS EXCESSIVE CASE LEAKAGE.  LOSES 200 FEET PER MINUTE.
